# SDR SWAA2019081936114

- Difficulty date: July 30, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5310
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL CRACKED AT BS. 344+8, LBL 11.          / REPAIRED INTERCOSTAL PER SRM.
